Q. Getting pimples after using Differin. Is this the acne purge following retinoid use?

Answered by
Dr. Albana Greca
and medically reviewed by Dr.Nithila A
Published on Jul 01, 2019 and last reviewed on: Jul 03, 2019

Hello doctor,

My daughter has been using Differin for five weeks now every other night and now has pimples all over her forehead. Is this the acne purge that happens using a retinoid?

Dr. Albana Greca

Family Physician General Practitioner
#

Hello,

Welcome to icliniq.com.

Please send a picture of the pimpels over your forehead. Could be acne purge but should have a look at the pimples myself.


Was this answer helpful?

 | 

Thank you doctor,

I have attached the picture.

Dr. Albana Greca

Family Physician General Practitioner
#

Hello,

Welcome back to icliniq.com.

The pimples seem to be acne flare-up. Do not worry. Avoid high calorie, fatty foods, and chocolates. Apart from the actual cleansing product, apply well ripe banana skin on her pimples, let rest for 15 minutes. Then rinse with warm water first following by cold water. Try this before adding any other product.Most of my young patients succeeded, hope she will succeed too. Let me know if you have any other concern.


Was this answer helpful?

 | 

Also Read Answers From:

Comprehensive Medical Second Opinion.Submit your Case

Related Questions & Answers


Why do I have pimples on the back of my tongue?

Query: Hello doctor, I am 20 years old. A month ago, I noticed few small pimples at the back of my tongue and I thought that they will get alright on their own. But, they have been there for almost a month.  And, I have halitosis too. I often have a sore throat as well, but it is not severe.  Read Full »

My skin is photodamaged and wrinkled. Why?

Query: Hello doctor, Can I use Adapalene, Clindamycin and Acedapsone in combination for acne vulgaris? Currently I am on the latter two and Isotretinoin capsules and also taking an antibiotic known as Azithromycin. My skin is also photodamaged and wrinkled. Kindly guide.  Read Full »

Along with PCOS I am suffering from bad skin. Please help.

Query: Hi doctor, Five years ago, I was diagnosed with PCOS. Then three years later, I started suffering with very bad skin. My skin was excessively oily and I always have spots and deep pores. Sometimes my skin has red blotches, but they are not raised and there are no heads. I seem to have controlled th...  Read Full »

Popular

Popular

Ask your health query to a doctor online?

Ask a Dermatologist Now

* guaranteed answer within 4 hours.
Enter Your Health Query
You can upload files and images in the next step.

Fee:  

 


Disclaimer: All health Q&As published on this website is not intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek the advice from your physician or other qualified health-care providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.